# SDR AALA2018100189015

- Difficulty date: September 27, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 59,828 hours, 22,549 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE BEZEL MISSING THE DO NOT SIT PLACARD.    INSTALLED NEW PLACARD.
